# SDR DALA2023011300277

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 67,172 hours, 21,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 1R DOOR KNUCLE KNOCKER WONT KNOCK KNUCKLES. CORRECTIVE ACTION: CYCLED ARM/DISARM LEVER. OPS CK GOOD. (9511208)
